# SDR UIEA2018100902210

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,069 hours, 15,702 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR STATUS MESSAGE ON LANDING. PERFORMED OPS TEST OF WEATHER RADAR SYSTEM, OPS CHECK GOOD IAW AMM 34-43-00.
